I have had excessive sweating for the last 9 years and there seems to be no help available. I went on HRT for a while but it made no difference. The slightest exertion and the sweat pours down from my head soaking my hair , face and chest . It is ruining my quality of life. I used to love dancing , but can no longer do that as my clothes, hair etc get soaked. I would be grateful for any help you can give.
Thanks for writing to the forum!
“The cause of primary hyperhidrosis is unknown, although some surgeons claim that it is caused by sympathetic overactivity.
However, anxiety can exacerbate the situation for many sufferers. A common complaint of patients is that they get nervous because they sweat, then sweat more because they are nervous. Other factors can play a role; certain foods & drinks, nicotine, caffeine, and smells can trigger a response (see also diaphoresis).” Refer: http://en.wikipedia.org/wiki/Hyperhidrosis#Cause
Endocrine gland related conditions like hyperthyroidism, acromegaly and glucose control disorders all result in increased sweating. Pheochromocytoma, cancers, carcinoid syndromes, tuberculosis and other infections too can cause increased sweating. You can also read through : http://www.nlm.nih.gov/medlineplus/ency/article/007259.htm
It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.